The Effect After Consumption Of Benzodiazepine Drugs Exceeds The Dose?
Good night. I want to ask my friend just took 6 mg alprazolam medicine at the same time because I want depression. Guess what the follow up is? Is it overdosed?
Thank you for the question.
Alprazolam is a sedative benzodiazepine that can increase the activity of GABA (gamma-aminobutyric acid) in the body, thus helping to overcome anxiety, panic, and excessive fear. The dosage of consumption of this drug can vary depending on the indication of its administration, patient's age, patient's posture, severity of symptoms, and general health condition of the patient.
Excessive consumption of alprazolam (more than 4-6 mg per day) can be very dangerous. This drug, if consumed in excess, can suppress the central nervous system, thus causing sufferers to experience mental disorders (such as angitation, anxiety, confusion), impaired balance, decreased consciousness, respiratory depression, and even death.
Are there any clinical symptoms that your colleague is experiencing right now?
Our advice, you check it IMMEDIATELY to the doctor in the emergency department so that the condition is further evaluated. Depending on what the conditions are, the doctor can later give him different treatments. Most likely, he will later be referred to a psychiatrist for further treatment.
Hope this helps ...